# SDR UPS03840207

- Difficulty date: February 4, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LT WING UPPER FRONT SPAR SHOWS EVIDENCE OF STRESS CORROSION AT APPROX ST A XRS 540.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FAB REPAIR STRAP AND FILLER IAW R EO G09022.  ALODINED AND PRIMED REPAIR IAW DC8 SRM 51-1-8.  INSTALLED REPAIR STRAP AND FILLER IAW REO G09022.  FAB AND INSTALLED 1 BUSHING .3775 IAW DAC DWG 4709981 & REO G09022 AND DC8 SRM 51-1-25.
